# SDR SWAA2021050646206

- Difficulty date: April 30, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; UPPER GAP COVER; PANEL 343AT; METAL SHARK FIN SLIDING SEAL IS CRACKED. / REPLACED RIGHT HORIZONTAL STABILIZER UPPER GAP COVER PANEL 343AT METAL SHARK FIN IAW B737 SRM 51-40-02.
